Hello and thankyou for approaching DoctorSpring with your query.
I have gone through your case and understand your concern.
Your symptoms seem to be related to the long travel and exertion and is nothing to worry.
When you say urinate a lot, do you mean you have to go very frequently as compared to usual? Is your urine high colored or any pain or burning while passing urine?
If any of the above symptoms are present, I would advise that you drink adequate water, upto 8-9 glasses per day to avoid a urinary tract infection.
Regarding the headache and nausea, you are likely to be having a migraine as a result of exertion. You can take the OTC tablet Ibuprofen after eating something. That should clear your symptoms and make sure you get adequate sleep and rest.
If the nausea persists for more than a day, you can take tab Prilosec half an hour before a meal, one per day for 5 days.
I hope this has helped. Feel free to follow up.
Patient replied :
Thank you so much Dr. Deepu S Sebastian! I am feeling a little better this morning. No pain when I urinate, nor a dark color. I will follow your instructions. I am glad you were available, as I was frightened. I have traveled to Mexico fro 8 years and have never come back with such a severe migraine.
This consult will be open, so you can get back to me at any time.